# SDR AALA20072358

- Difficulty date: December 1, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIC INFLIGHT 1180/01DEC - RIGHT LOW HYDRAULIC PRESSURE LIGHT ILLUMINATED.  RIGHT HYDRAULIC QUANTITY AND PRESSURE ZERO.  LANDED RIC WITHOUT INCIDENT.  FOUND HYDRAULIC PRESSURE LINE ON RIGHT WHEEL LOOSE.  TIGHTENED RIGHT HYDRAULIC PRESSURE LINE AND REPLACED HYDRAULIC PUMP AND FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
